# SDR 95UAL900241

- Difficulty date: November 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1859U
- Make and model: Doug DC-10-30
- Aircraft serial: 47819
- Engine: Ge CF650C2
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEET METAL CRACKED AROUND RIVET, LEFT SIDE OF FUSELAGE, FORWARD OF OUTFLOW VALVE ALONG CIRCULAR FRAME LINE.  THE SKIN CRACKING WAS ACTUALLY SKIN CORROSION DAMAGE COMMON TO FRAME LOCATIONS AND WAS REPAIRED PER SRM 53-20-00 FIGURE 6 SHEET 13 CLASS III REPAIR.  EVA ORD-4022 WAS ISSUED TO COMBINE THESE REPAIRS WITH AN EXISTING SKIN REPAIR AND AUTHORIZE BLIND HUCK FASTENERS.
